# SDR DXTA2024070112227

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 9,582 hours, 7,429 cycles
- System (JASC): 5270 · Door Warning System
- Part: Tape
- Condition: Detached
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING 14000 FT, WE GOT A RED CAS MESSAGE : DOOR PAX OPEN.  FOLLOWED THE QRH AND DIVERTED TO ALB.  ON FINAL PASSING 1800 FT THE CAS MESSAGE EXTINGUISHED.  PERFORMED OPS CHECK OF MED IAW PHENOM 300 AMM 52-10-00, NO DEFECTS NOTED. REMOVED AIRSTAIR AND INSPECTED DOOR LINKAGES AND MICROSWITCHES. FOUND THE TAPE ON THE RUBBER COVERING OF THE AIRSTAIRS FALLING OFF CAUSING THE UPPER INDICATOR ARM TO CATCH. CLEANED AND REAPPLIED RUBBER COVERPIECE TO AIRSTAIRS IAW AMM 52-14-40 AND SRM 51-22-01. REINSTALLED AIRSTAIR IAW AMM 52-14-40. OPS CHECK GOOD IAW AMM 52-10-00.
